# SDR UIEA2019121326063

- Difficulty date: December 12, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 73,554 hours, 13,059 cycles
- Engine: Pwa PW4060
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Nicked
- Location: Nr 1 Eng Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE #14 C1 FAN BLADE HAS A NICK IN THE TIP AREA.( BLENDED NICK IN TIP AREA ON #2 ENG #14 C 1 FAN BLADE IAW AMM 72-31-02-308-003. REMOVED APPROXIMATELY .030", WITHIN LIMITS.     (NOTE: LP 1075824 - M6: DMI 121960 OPENED FOR INSPECTION WITHIN 7 FLIGHT CYCLES) )
